# SDR CA090223012

- Difficulty date: February 19, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Contaminated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) SMOKE AFT LAV ON CLIMB-OUT. CREW RETURNED TO DEPARTURE AIRPORT.  ENGINE COMPRESSOR WASH HAD BEEN CARRIED OUT DURING MX NIGHT PREVIOUS TO FLIGHT DEPARTURE. MX CARRIED OUT POST COMPRESSOR WASH CHECK LIST IAW AMM 72-00-00.  NO FUTHER DEFECT NOTED.  TEST FLIGHT ALSO PERFORMED WITH NO DEFECTS NOTICED.  ACFT RETURNED TO SERVICE.
